Prof. dr hab. Roman Jerzy Ger


  1. Some remarks on convex functions, Fundamenta Mathematicae 66 (1970), 255-262.
  2. On the boundedness and continuity of convex functions and additive functions, Aequationes Mathematicae 4 (1970), 157-162 (wspólnie z M. Kuczmą).
  3. Some new conditions of continuity of convex functions, Mathematica (Cluj) 12 (1970), 271-277.
  4. On some properties of polynomial functions, Annales Polonici Mathematici 25 (1971), 195-203.
  5. On almost polynomial functions, Colloquium Mathematicum 24 (1971), 95-101.
  6. Convex functions of higher orders in Euclidean spaces, Annales Polonici Mathematici 25 (1972), 281-291.
  7. On the structure of continuous solutions of some functional equations, Zeszyty Naukowe UŚl., Prace Matematyczne 4 (1973), 13-21 (wspólnie z M. Kuczmą).
  8. On Mikusiński's functional equation, Annales Polonici Mathematici 28 (1973), 39-47 (wspólnie z M. Kuczmą, L. Dubikajtisem i C. Ferensem).
  9. Note on convex functions bounded on regular hypersurfaces, Demonstratio Mathematica 6 (1973), 97-103.
  10. On Mikusiński-Pexider functional equation, Colloquium Mathematicum 28 (1973), 307-312 (wspólnie z K. Baronem).
  11. Thin sets and convex functions, Bulletin de l'Académie Polonaise des Sciences, Série des sciences math. astr. et phys. 21 (1973), 413-416.
  12. n-Convex functions in linear spaces, Aequationes Mathematicae 10 (1974), 172-176.
  13. Analytic solutions of a system of functional equations, Publicationes Mathematicae 22 (1975), 189-194 (wspólnie z K. Baronem i J. Matkowskim).
  14. On some functional equations with a restricted domain, Fundamenta Mathematicae 89 (1975), 131-149.
  15. On inverse additive functions, Bolletino della Unione Matematica Italiana 11 (1975), 490-495 (wspólnie z M. Kuczmą).
  16. An integral version of some theorems occurring in the theory of functional equations, Mathematica (Cluj) 17 (1975), 5-10 (wspólnie z K. Baronem).
  17. Warunek konieczny równości wielomianów, Matematyka 2 (1975), 101-102.
  18. p-Convex iteration groups, Fundamenta Mathematicae 91 (1976), 29-38 (wspólnie z A. Smajdorem).
  19. Lyapunov stability of continuous solutions of some functional equations, Analele Stiintifice ale Universitâtii "Al. I. Cuza" din Iasi 22 (1976), 165-172 (wspólnie z K. Baronem).
  20. On a method of solving of conditional Cauchy equations, Univ. Beograd. Publ. Elektrotehn. Fak., Ser. Mat.-Fiz. 544-576 (1976),159-165.
  21. On an alternative functional equation, Aequationes Mathematicae 15 (1977), 145-162.
  22. On some functional equations with a restricted domain, II, Fundamenta Mathematicae 98 (1978), 249-272.
  23. Conditional Cauchy equations, Glasnik Matematicki 13 (1978), 39-62 (wspólnie z J. G. Dhombresem).
  24. On some functional equations with a restricted domain, Bulletin de l'Académie Polonaise des Sciences, Série des sciences math.,astr. et phys. 21 (1976), 429-432.
  25. O pewnych równaniach funkcyjnych z obciętą dziedziną, Prace Naukowe Uniwersytetu Śląskiego, Nr 132, Katowice, 1976.
  26. Functional equations with a restricted domain, Rendiconti del Seminario Matematico e Fisico di Milano 47 (1977-1979), 175-184.
  27. Equations de Cauchy conditionnelles, Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences, série A, 280 (1975), 513-515 (wspólnie z J. G. Dhombresem).
  28. Note on almost additive functions, Aequationes Mathematicae 17 (1978), 73-76.
  29. Almost subadditive functions, International Series of Numerical Mathematics 41, Birkhäuser Verlag Basel (1978), 159-167.
  30. Almost additive functions on semigroups and a functional equation, Publicationes Mathematicae 26 (1979), 219-228.
  31. Homogeneity sets for Jensen-convex functions, International Series of Numerical Mathematics 47, Birkhäuser Verlag Basel (1980), 193-201.
  32. Almost approximately additive mappings, International Series of Numerical Mathematics 64, Birkhäuser Verlag Basel (1983), 263-276.
  33. Answer to a question of Professor Wilansky, International Series of Numerical Mathematics 64, Birkhäuser Verlag Basel (1983), 541.
  34. A consistency equation for three geometries, Aequationes Mathematicae 29 (1985), 50-55.
  35. Generalized Smital's lemma and a theorem of Steinhaus, Radovi Matematički 1 (1985), 101-119 (wspólnie z Z. Kominkiem i M. Sablikiem).
  36. Associative operations close to a given one, Comptes Rendus Mathématiques de l' Academie des Sciences, La Sociéte Royale du Canada 7(3) (1985), 207-210 (wspólnie z C. Alsiną).
  37. On a functional equation related to the theory of jets, Rocznik Naukowo-Dydaktyczny WSP w Rzeszowie, Matematyka 7(62) (1985), 15-25.
  38. Subadditive multifunctions and Hyers-Ulam stability, International Series of Numerical Mathematics 80, Birkhäuser Verlag Basel (1987), 281-291 (wspólnie z Z. Gajdą).
  39. Convex transformations with Banach lattice range, Stochastica (Barcelona) 11 (1987), 17-23.
  40. Almost approximately convex functions, Mathematica Slovaca 38 (1988), 61-78.
  41. On associative copulas uniformly close, International Journal of Mathematics and Mathematical Sciences 11 (1988), 439-448 (wspólnie z C. Alsiną).
  42. Christensen measurability and functional equations, Berichte der Mathematisch-Statistischen Sektion in der Forschungsgessellschaft Joanneum-Graz, Bericht 289 (1988), 1-17.
  43. Some remarks on quadratic functionals, Glasnik Matematički 23 (1988), 315-330.
  44. Boundedness and continuity of additive and convex functionals, Aequationes Mathematicae 37 (1989), 252-258 (wspólnie z Z. Kominkiem).
  45. Stability of addition formulae for trigonometric mappings, Zeszyty Naukowe Politechniki Śląskiej, s. Mat. - Fiz. 64 (1990), 75-84.
  46. Monografia: Iterative functional equations, Cambridge University Press, Cambridge - New York - Sydney 1990, w serii "Encyclopedia of Mathematics and Its Applications" (wspólnie z M. Kuczmą i B. Choczewskim).
  47. On a functional equation related to the problem of characterizing the cross-ratio, Radovi Matematički 8 (1992), 177-188.
  48. On a system of functional equations occurring in projective geometry, Radovi Matematički 8 (1992), 189-200.
  49. On functional inequalities stemming from stability questions, International Series of Numerical Mathematics 103, Birkhäuser Verlag Basel (1992), 227-240.
  50. On some aspects of Jensen-Menger convexity, Stochastica (Barcelona) 13 (1992), 43-60 (wspólnie z J. Ger).
  51. Marek Kuczma, 1935 - 1991, Aequationes Mathematicae 44 (1992), 1-10.
  52. M. Kuczma's papers on functional equations in several variables, Grazer Mathematische Berichte 316 (1992), 17-28.
  53. The singular case in the stability behaviour of linear mappings, Grazer Mathematische Berichte 316 (1992), 59-70.
  54. On a characterization of strictly convex spaces, Atti della Accademia delle Scienze di Torino 127 (1993), 131-138.
  55. Superstability is not natural, Rocznik Naukowo-Dydaktyczny WSP w Krakowie 159 (1993), 109-123.
  56. Joint continuity of Christensen measurable multiadditive maps, Tatra Mountains Mathematical Publications 2 (1993), 93-103.
  57. Stability of polynomial mappings controlled by n-convex functionals. In: "Inequalities and Applications", A Volume dedicated to W. Walter (ed. R. P. Agarwal), World Scientific Series in Applied Analysis, World Scientific Publishing Company (1994), 255-268.
  58. Stability aspects of delta-convexity .W: "Stability of Hyers-Ulam type", a volume dedicated to D. H. Hyers & S. Ulam, (ed. Th. M. Rassias & J. Tabor), Hadronic Press, Inc., Palm Harbor (1994), 99-109.
  59. On a factorization of mappings with a prescribed behaviour of the Cauchy difference, Annales Mathematicae Silesianae 8 (1994), 141-155.
  60. On extensions of polynomial functions, Results in Mathematics 26 (1994), 281-289.
  61. A survey of recent results on stability of functional equations, Proceedings of the 4th International Conference on Functional Equations and Inequalities, Pedagogical University in Cracow (1994), 5-36.
  62. Stability of the orthogonal additivity, Bulletin of the Polish Academy of Sciences, Mathematics 43 (1995), 129-137 (wspólnie z J. Sikorską).
  63. The stability of the exponential equation, Proceedings of the American Mathematical Society 124 (1996), 779-787 (wspólnie z P. Semrlem).
  64. Mazur's criterion for continuity of convex functionals, Bulletin of the Polish Academy of Sciences, Mathematics 43 (1995), 263-268.
  65. How to keep the quadrilateral inscribed, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 65 (1995), 123-133 (wspólnie z C. Alsiną i J. L. Garcia-Roigiem).
  66. Iterative subsemigroups of the unit interval with a t-norm structure.In: European Conference on Iteration Theory (ECIT-92), World Scientific, Singapore-New Jersey-London-Hong Kong (1996), 126-135.
  67. Indexed families of bijections and iterable functions, Grazer Mathematische Berichte 334 (1997), 97-104.
  68. Delta-exponential mappings in Banach algebras, International Series of Numerical Analysis, Birkhäuser Verlag Basel 123 (1997), 285-296.
  69. On some curves in vector lattices, Mathematica Pannonica 8 (1997), 83-102 (wspólnie z J. Ger).
  70. On the Cauchy equation on spheres, Annales Mathematicae Silesianae 11 (1997), 89-99 (wspólnie z J. Sikorską).
  71. On a characterization of the logarithm by a mean value property, Prace Naukowe Wyższej Szkoły Pedagogicznej w Częstochowie, Matematyka 4 (1998), 1-7.
  72. Solution of a functional equation arising from utility that is both separable and additive, Proceedings of the American Mathematical Society 127 (1998) 2923-2929 (wspólnie z J. Aczélem i A. Jaraiem).
  73. A Pexider-type equation in normed linear spaces, Sitzungsberichte der mathematisch-natuwissenschaftenlichen Klasse, Österreichische Akademie der Wissenschaften 206 (1998), 291-303.
  74. On sums of linear and bounded mappings, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 68 (1998), 103-108 (wspólnie z P. Volkmannem).
  75. On an equation of ring homomorphisms, Publicationes Mathematicae 52 (1998), 397-417.
  76. On some inequalities and stability results related to the exponential equation, Journal of Inequalities and Applications 2(4) (1998), 373-380 (wspólnie z C. Alsiną).
  77. Iteration groups of functions satisfying a generalized additivity equation, Annales Mathematicae Silesianae 13 (1999), 141-155.
  78. On mappings preserving inner product modulo an ideal, Archiv der Mathematik 73 (1999), 186-192 (wspólnie z J. Chmielińskim).
  79. On sums of independent pseudo-isotropic random vectors, Journal of Theoretical Probability 13(4) (2000), 977-995 (wspólnie z M. Keanem i J. K. Misiewicz).
  80. Isometries and a generalized Cauchy equation, Aequationes Mathematicae 60 (2000), 72-79 (wspólnie z B. Koclęgą).
  81. Orthogonalities in linear spaces and difference operators, Aequationes Mathematicae 60 (2000), 268-282.
  82. Ring homomorphisms equation revisited, Rocznik Naukowo-Dydaktyczny Akademii Pedagogicznej w Krakowie, Prace Matematyczne 17 (2000), 101-115.
  83. Examples of Ludwig Reich's mathematical ideas that inspired Polish functional equationists, Grazer Mathematische Berichte 342 (2000), 21-40.
  84. On some trigonometric functional inequalities. In: "Functional Equations - Results and Advances", Kluwer Academic Publishers (2002), 3-15 (wspólnie z R. Badorą).
  85. A characterization of stationary sets for the class of Jensen convex functions. In: "Functional Equations - Results and Advances", Kluwer Academic Publishers (2002), 25-28 (wspólnie z K. Nikodemem).
  86. Additive selections and the stability of the Cauchy functional equation, The Australian & New Zeland Industrial and Applied Matematics Journal 44(3) (2002), 1-15. (wspólnie z R. Badorą i Z. Palesem).
  87. Równania i nierówności funkcyjne, w: Pół wieku matematyki na Górnym Śląsku (pod redakcją Krystyny Skórnik), Wydawnictwo Uniwersytetu Śląskiego, Katowice 2003, 223-251.
  88. Addition formulae with singularities, Annales Mathematicae Silesianae 18 (2004), 1-20 (wspólnie z K. Domańską).
  89. Abstract boundedness and the stability of the Pexider functional equation, Prace Naukowe Wyższej Szkoły Pedagogicznej w Częstochowie, Matematyka IX (2004), 41-49.
  90. Fischer-Muszély additivity on Abelian groups, Commentationes Mathematicae, Tomus Specialis in Honorem Juliani Musielak (2004), 83-96.
  91. Sublinear functionals and weak*-compactness, Prace Naukowe Akademii im. Jana Długosza w Częstochowie, Matematyka X (2005), 67-76.
  92. On a Cauchy equation in norm, Seminar LV, No.27, 11pp. 02.10.2006 (wspólnie z P. Volkmannem)  (previous, possibly inactive link:
  93. Stability of the equation of ring homomorphisms, Scientific Issues Jan Długosz Academy of  Częstochowa (2007) Mathematics XII, 29-35.
  94. On vector Pexider differences controlled by scalar ones, International Series of Numerical Mathematics 157 (2008), 283-290.
  95. Monografia Iterative functional equations Cambridge University Press, Cambridge - New York - Sydney 2008, w serii "Encyclopedia of Mathematics and Its Applications"-II wydanie (wspólnie z M. Kuczmą i B. Choczewskim).
  96. An inconsistency equation involving means, Colloquium Mathematicum 115 (2009), 87-99 (wspólnie z T. Kochankiem).
  97. Some stability results for equations and inequalities connected with the exponential functions.  W:  "Functional Equations and Difference Inequalities and Ulam Stability Notions ”,  Dedicated to Stanislaw Marcin Ulam on the occasion of his 100-th birthday anniversary, Mathematics Research Developments, Nova Science  Publishers, Inc., New York 2010, pp. 37-46 (wspólnie z W. Fechnerem).
  98. A generalized ring homomorphisms equation,  Monatshefte für Mathematik 159 (2010), 225-233 (wspólnie z L. Reichem).
  99. Additivity and exponentiality are alien to each other,  Aequationes Mathematicae 80, a volume dedicated to János Aczél on the occasion of his 85-th birthday anniversary (2010), 111-118.
  100. On a problem of Roger Cuculière,  Journal of Informatics and Mathematical Sciences 1(2-3) (2009), 157-163.
  101. Completeness of normed spaces as a consequence of the stability of some functional equations,  The Ninth Katowice-Debrecen Winter Seminar, Report of Meeting, Annales Mathematicae Silesianae 23 (2009), 112-113 (wspólnie z A. Gilányim i P. Volkmannem).
  102. An interplay between Jensen’s and Pexider’s functional equations on semigroups, Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae, Sectio Computatorica 35, a volume dedicated  to Antal Járai  on the occasion of his 60-th birthday anniversary (2011), 107-124 (wspólnie z Zygfrydem Kominkiem).
  103. Homomorphisms and boundedness in topological groups, Aequationes Mathematicae 80, a volume dedicated to János Aczél on the occasion of his 85-th birthday anniversary (2010), 119-130 (wspólnie z Maciejem Sablikiem).
  104. Riemann integrability and quasi-uniform convergence, Scientific Issues of Jan Długosz University in Częstochowa, Mathematics XV (2010), 31-34, (wspólnie z Jackiem Jędrzejewskim).
  105. Strongly convex functions of higher order, Nonlinear Analysis 74 (2011), 661-665; published online: 15.10.2010  (wspólnie z  Kazimierzem Nikodemem).
  106. Vector convex differences and Hermite-Hadamard type inequalities, W: "Real functions, density topology and related topics", Folia Mathematica (2011),  a volume dedicated to Władysław Wilczyński on the occasion of his 65-th birthday anniversary, 157-164.
  107. On vector Hermite-Hadamard differences controlled by their scalar counterparts,  International Series of Numerical Mathematics, Birkhäuser Verlag, vol. 161 (2012), 165-173 (wspólnie z Josipem Pečarićem).
  108. The Lukacs theorem and the Olkin-Baker equation,  Journal of Mathematical Analysis and Applications 399 (2) (2013), 599-607   ( dostępna również w wersji elektronicznej ) (wspólnie z Jolantą Misiewicz i Jackiem Wesołowskim).
  109. On linear functional equations and completeness of normed spaces,   Banach Journal of Mathematical Analysis, vol. 7(1) (2013), 196-200 (wspólnie z Ajdą Fosner, Attilą Gilanyim i Mohammadem Moslehianem).
  110. Abstract Pythagorean Theorem and corresponding functional equations,   Tatra Mountains Mathematical Publications,   55(1) (2013), 67-75.
  111. Convexity and the difference property,   Indagationes Mathematicae 24, a volume dedicated to the memory of N.G. de Bruijn  (2013), 693-699.
  112. The alienation phenomenon and associative rational operations,   Annales Mathematicae Silesianae,  27 (2013), 75-88.
  113. Alienation of additive and logarithmic equations,   Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae, Sectio Computatorica 40, a volume dedicated to Zoltán Daróczy and Imre Kátai on their 75th birthday anniversary  (2013), 269-274.
  114. Mean values for vector valued functions and corresponding functional equations,   Commentationes Mathematicae 53, a volume dedicated to Julian Musielak on the occasion of his 85-th birthday anniversary  (2013), 355-369 (wspólnie z Maciejem Sablikiem).
  115. A Functional Inequality, Solution of Problem 11641, The American Mathematical Monthly 121. no. 2 (2014), 174-175.
  116. Is the world constructed by the rules to make mathematicians happy?, Pilgrim-Priest-Professor, a volume dedicated to Jan Górecki on the occasion of his 70-th birthday anniversary, Special Edition, Katowice 2014, 394-406.
  117. Fischer-Muszély functional equation almost everywhere, Aequationes Mathematicae 89 (2015), 207-214 (dostępna w wersji elektronicznej
  118. A misleading multiplied number of independent variables,   Grazer Mathematische Berichte 363, a volume dedicated to Ludwig Reich on the occasion of his 75-th birthday anniversary  (2015), 75-80 (wspólnie z Maciejem Sablikiem).
  119. On two functional equations connected with the distributivity of fuzzy implications,   Commentationes Mathematicae 55, a volume dedicated to Henryk Hudzik on the occasion of his 70-th birthday anniversary  (2015), 163-169 (wspólnie z Marcinem E. Kuczmą i Wandą Niemyską).
  120. Mazur’s type problem for convexity of higher orders, Publicationes Mathematicae Debrecen 89/3 a volume dedicated to Zsolt Páles on the occasion of his 60-th birthday anniversary (2016), 347-353.
  121. Fischer-Muszély Additivity: A Half Century Story. In: "Developments in Functional equations and Related Topics", A Volume dedicated to the memory of Stanisław Marcin Ulam, Springer Optimization and Its Applications 124, Springer International Publishing AG 2017, 71-106.
  122. Alien Functional Equations: A Selective Survey of Results. In: "Developments in Functional equations and Related Topics", A Volume dedicated to the memory of Stanisław Marcin Ulam, Springer Optimization and Its Applications 124, Springer International Publishing AG 2017, 107-147 (wspólnie z Maciejem Sablikiem).
Powrót na początek strony|Powrót do seminarium